# SDR SWAA2020042243334

- Difficulty date: April 19, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 27,551 hours, 11,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT GIRT BAR HANGAR IS BENT. VERY HARD TO STOW THE BAR IS SAFETY POSITION / FOUND AFT BRACKET ON FWD SERVICE DOOR MISSING 1 RIVET. REMOVED SLIDE ASSY AND INSTALLED SLIDE ASSY ON DOOR IAW MT 725-61-06. REMOVED AND REPLACED RIVET ON AFT SLIDE BRACKET IAW SRM 51-40-02.
